# SDR DALA2025090906655

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAM SEALANT AND THE L/E OF THE UPPER BONDED T/E PANEL ARE BULGED UP WITH CORROSION UNDER THEM, ON THE LEFT WING T/E UPPER SPAR CAP, FROM 2 TO 6 FEET OUT FROM THE FUSELAGE, IN THE EMERGENCY ESCAPE PATHWAY AREA.   REPAIRED L/H WING UPPER SKIN BTW WSTA 160 TO WSTA 199 AFT OF REAR SPAR CORROSION PER DELTA ER/A 628739-14AD. (1188044)
